Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 223, NWS St. Louis, MO

May 25, 2011Monroe County, Randolph County, Illinois; Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 5:23 PM CDT for Monroe County, Randolph County, Illinois; Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 5:23 PM CDT (22:23 UTC)
Expired
May 25, 2011, 6:15 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:25 PM CDTHAIL 1.75Ellis Grove, ILHAIL INCREASED FROM NICKEL SIZE TO GOLF BALL SIZE.
May 25, 5:40 PM CDTHAIL 0.54 W Sparta, IL
May 25, 5:49 PM CDTFUNNEL CLOUDSparta, ILSPOTTER LOOKING SW.
May 25, 5:50 PM CDTHAIL 0.88Baldwin, IL
May 25, 5:58 PM CDTTSTM WND DMGChester, ILUTILITY POLES BLOWN OVER ON THE EAST SIDE OF CHESTER.
May 25, 6:08 PM CDTTSTM WND DMGRockwood, ILTREES DOWN ALONG ROUTE 3 BETWEEN ROCKWOOD AND CHESTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS53 KLSX 252223
SVRLSX
ILC133-157-MOC099-186-187-252315-
/O.NEW.KLSX.SV.W.0223.110525T2223Z-110525T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 615 PM CDT

* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEINGARTEN...OR 12 MILES
  SOUTHWEST OF STE. GENEVIEVE...AND MOVING EAST AT 60 MPH. NICKEL
  SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  STE. GENEVIEVE...RED BUD...CHESTER...SPARTA...BLOOMSDALE...ST.
  MARY...EVANSVILLE...BREMEN...BALDWIN...STEELEVILLE...PERCY...
  TILDEN...COULTERVILLE...RIVER AUX VASES...MINNITH...FULTS...KIDD...
  PRAIRIE DU ROCHER...RENAULT AND KELLOGG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3772 9036 3806 9045 3831 8994 3830 8991
      3827 8992 3822 8990 3822 8959 3795 8959
      3781 8968 3784 8974 3785 8979 3788 8980
      3790 8985 3787 8990 3787 8994 3776 9004
TIME...MOT...LOC 2223Z 248DEG 50KT 3791 9021
WIND...HAIL 60MPH 0.88IN

$$

KANOFSKY
1 follow-up statement
861 
WWUS53 KLSX 252242
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT WED MAY 25 2011

MOC099-187-252252-
/O.CAN.KLSX.SV.W.0223.000000T0000Z-110525T2315Z/
JEFFERSON MO-ST. FRANCOIS MO-
542 PM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCOIS AND SOUTHEASTERN
JEFFERSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3798 9033 3810 9033 3809 9029 3811 9026
      3815 9027 3831 8994 3830 8991 3827 8992
      3822 8990 3822 8959 3795 8959 3781 8968
      3785 8979 3788 8980 3790 8985 3787 8994
      3776 9004 3773 9028
TIME...MOT...LOC 2242Z 248DEG 50KT 3801 8990

$$

ILC133-157-MOC186-252315-
/O.CON.KLSX.SV.W.0223.000000T0000Z-110525T2315Z/
MONROE IL-RANDOLPH IL-STE. GENEVIEVE MO-
542 PM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STE.
GENEVIEVE...RANDOLPH AND SOUTHEASTERN MONROE COUNTIES UNTIL 615 PM
CDT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR STE. GENEVIEVE...MOVING EAST AT
55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  CHESTER...SPARTA...BREMEN...BALDWIN...STEELEVILLE...PERCY...
  TILDEN...COULTERVILLE...PRAIRIE...NEW PALESTINE...PRESTON...
  WALSH...ROCKWOOD...WELGE...BLAIR...HOUSTON AND EDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3798 9033 3810 9033 3809 9029 3811 9026
      3815 9027 3831 8994 3830 8991 3827 8992
      3822 8990 3822 8959 3795 8959 3781 8968
      3785 8979 3788 8980 3790 8985 3787 8994
      3776 9004 3773 9028
TIME...MOT...LOC 2242Z 248DEG 50KT 3801 8990
WIND...HAIL 60MPH 0.88IN

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:51 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 25, 12:51 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011

.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT.  THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.

SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.

THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.

CARNEY

&&

.AVIATION...
/1247 PM CDT WED MAY 25 2011/

STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.

SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 4:09 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT WED MAY 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
409 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS UNDERWAY OVER THE
AREA. A FEW STRONG TO VIOLENT LONG TRACK TORNADOES...HAIL LARGER
THAN GOLF BALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE
MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE
FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY
AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING.
SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY
RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE.

CARNEY

In the hours before

Local storm report, May 25, 5:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND GST     FARMINGTON              37.78N  90.43W
05/25/2011  E70 MPH          ST. FRANCOIS       MO   LAW ENFORCEMENT

&&

FUCHS
Local storm report, May 25, 5:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 SW MIDDLETOWN         39.09N  91.46W
05/25/2011  M1.50 INCH       MONTGOMERY         MO   COCORAHS

&&

FUCHS
Local storm report, May 25, 5:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      ST. LOUIS               38.64N  90.24W
05/25/2011                   ST. LOUIS CITY     MO   EMERGENCY MNGR

            EST 6 INCHES OF WATER COVERING ALL FOUR LANES OF
            MANCHESTER ROAD JUST EAST OF HAMPTON...ALSO EST 4 INCHES
            ON HAMPTON NEAR RIVER DES PERES

&&

MILLER
Local storm report, May 25, 5:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             ELLIS GROVE             38.01N  89.91W
05/25/2011  E0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

MILLER
Local storm report, May 25, 5:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     FREEBURG                38.32N  91.92W
05/25/2011                   OSAGE              MO   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN. POWER OUT IN MOST
            OF THE TOWN.

&&

FUCHS
Local storm report, May 25, 5:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     FREEBURG                38.32N  91.92W
05/25/2011                   ST CLAIR            IL EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN. POWER OUT IN MOST
            OF THE TOWN.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:00 AM CDTSevere Thunderstorm WarningLSXAdams, Calhoun, Greene, Jersey, Pike45 min
May 25, 4:15 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey35 min
May 25, 4:39 AM CDTTornado WarningLSXCalhoun, Greene, Jersey22 min
May 25, 7:47 AM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike3 hr
May 25, 11:24 AM CDTRiver Flood WarningLSXPike, Scott47 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike15 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXCalhoun46 days
May 25, 12:15 PM CDTRiver Flood WarningLSXCalhoun43 days
May 25, 12:15 PM CDTRiver Flood WarningLSXSaint Clair46 days
May 25, 12:18 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery42 min
May 25, 12:56 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery13 min
May 25, 1:05 PM CDTTornado WarningLSXFayette16 min
May 25, 1:09 PM CDTAreal Flood AdvisoryLSXFayette, Montgomery4 hr
May 25, 2:49 PM CDTTornado WarningLSXMonroe32 min
May 25, 2:54 PM CDTTornado WarningLSXAdams, Pike51 min
May 25, 2:55 PM CDTTornado WarningLSXCalhoun, Pike50 min
May 25, 3:25 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery50 min
May 25, 3:29 PM CDTTornado WarningLSXCalhoun, Greene, Jersey46 min
May 25, 3:30 PM CDTTornado WarningLSXMonroe33 min
May 25, 3:34 PM CDTTornado WarningLSXAdams, Pike41 min
May 25, 3:36 PM CDTTornado WarningLSXJersey, Macoupin, Madison29 min
May 25, 3:37 PM CDTTornado WarningLSXAdams, Pike25 min
May 25, 3:43 PM CDTTornado WarningLSXCalhoun, Greene, Pike47 min
May 25, 3:53 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery52 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair45 min
May 25, 4:05 PM CDTSevere Thunderstorm WarningLSXCalhoun40 min
May 25, 4:11 PM CDTTornado WarningLSXMadison, Monroe, Saint Clair49 min
May 25, 4:23 PM CDTTornado WarningLSXMonroe, Randolph, Saint Clair52 min
May 25, 4:24 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Madison38 min
May 25, 4:51 PM CDTTornado WarningLSXMonroe39 min
May 25, 4:56 PM CDTTornado WarningLSXMacoupin, Madison49 min
May 25, 5:00 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair25 min
May 25, 5:08 PM CDTTornado WarningLSXClinton, Madison, Saint Clair, Washington52 min
May 25, 5:12 PM CDTTornado WarningLSXRandolph, Saint Clair48 min
May 25, 5:16 PM CDTAreal Flood AdvisoryLSXBrown4 hr
May 25, 5:24 PM CDTSevere Thunderstorm WarningLSXWashington51 min
May 25, 5:30 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Montgomery45 min
May 25, 5:34 PM CDTTornado WarningLSXBond, Clinton, Fayette, Madison, Marion, Montgomery41 min
May 25, 5:37 PM CDTFlash Flood WarningLSXBrown4 hr
May 25, 5:46 PM CDTTornado WarningLSXClinton, Randolph, Saint Clair, Washington44 min
May 25, 5:48 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Madison, Montgomery, Saint Clair5 hr
May 25, 5:51 PM CDTTornado WarningLSXRandolph29 min
May 25, 6:02 PM CDTSevere Thunderstorm WarningLSXFayette, Marion43 min
May 25, 6:23 PM CDTTornado WarningLSXClinton, Marion, Washington34 min
May 25, 6:33 PM CDTRiver Flood WarningLSXBrown40 hr
May 25, 6:34 PM CDTSevere Thunderstorm WarningLSXFayette, Marion, Montgomery26 min
May 25, 6:48 PM CDTTornado WarningLSXFayette, Marion26 min
May 25, 1:32 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau43 min
May 25, 1:35 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls40 min
May 25, 2:16 AM CDTAreal Flood AdvisoryLSXBoone, Cole, Moniteau6 hr
May 25, 3:09 AM CDTAreal Flood AdvisoryLSXAudrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more5 hr
May 25, 3:55 AM CDTFlash Flood WarningLSXLewis, Marion, Shelby6 hr
May 25, 5:08 AM CDTRiver Flood WarningLSXLewis3 days
May 25, 7:56 AM CDTRiver Flood WarningLSXMarion12 hr
May 25, 9:06 AM CDTRiver Flood WarningLSXMarion11 hr
May 25, 11:03 AM CDTRiver Flood WarningLSXCallaway, Cole5 days
May 25, 11:03 AM CDTRiver Flood WarningLSXFranklin, Warren6 days
May 25, 11:03 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis20 days
May 25, 1:00 PM CDTTornado WarningLSXCole, Moniteau60 min
May 25, 1:36 PM CDTFlash Flood WarningLSXMoniteau5 hr
May 25, 1:36 PM CDTTornado WarningLSXCole39 min
May 25, 1:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike42 min
May 25, 1:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren51 min
May 25, 1:55 PM CDTTornado WarningLSXBoone, Callaway, Cole, Moniteau50 min
May 25, 2:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Ralls, Shelby43 min
May 25, 2:05 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Pike40 min
May 25, 2:07 PM CDTTornado WarningLSXLincoln, Montgomery, Pike, Warren53 min
May 25, 2:11 PM CDTTornado WarningLSXAudrain, Marion, Monroe, Ralls, Shelby49 min
May 25, 2:14 PM CDTFlash Flood WarningLSXCole5 hr
May 25, 2:15 PM CDTTornado WarningLSXCallaway, Cole, Osage45 min
May 25, 2:22 PM CDTTornado WarningLSXCrawford, Franklin, Gasconade53 min
May 25, 2:29 PM CDTTornado WarningLSXCrawford61 min
May 25, 2:36 PM CDTFlash Flood WarningLSXAudrain, Boone6 hr
May 25, 2:42 PM CDTTornado WarningLSXAudrain, Montgomery, Pike48 min
May 25, 2:43 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.